# SDR 2008UALA03926

- Difficulty date: July 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 74,735 hours, 12,099 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BATTERY IS INOP.  AIRCRAFT WILL NOT POWER UP.   INSTALLED NEW BATTERY. STILL DID NOT POWER UP.  REPLACED INTERLOCK FUSES IN P34 PANEL. CHECKS GOOD.
